Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Ron Hill and Colin Wallace

Posted by johnj on July 25, 2002, at 19:10:20

In reply to Re: Depakote tantrums... Judy1, posted by colin wallace on July 25, 2002, at 3:50:06

Hey Guys,

Sorry to hear of the troubles and I have had some similiar thoughts and troubles the last month. Frist, I tried sam-e one last time and became excited, it sure did affect my anxiety. I have had problems with a flash temper that has scared me. The solution was to increase my benzo and things have stabled decently, but I am tired quite a bit with low motivation. However, I am able to get around 6 hours of sleep.

What is so hard, and maybe you both have some understanding of it, is that it is hard for me to make a clear distinction between the anxiety and depression. I honestly believe that if I would have had some benzo's a few nights before my panic attack that lead to all of this I probably would not have fallen so far.

Monotherapy: I would love to ditch everything, but a good benzo that works on depression. I have heard good things about xanax and klonopin. Ativan???

The lithobid seems to help, but i am not sure as to how?? I have cut my dose in half at times, but always start to feel a little funky(withdrawl?)

AD's: Colin, your take is particularly interesting to me since I have often thought that at this time in my life the nortryptline may be doing more harm than good. And if I could excercise, things would improve.

One question for you Colin, and I apologize if I am asking this again, what was the reason you dropped the zoloft? I am thinking of lexapro when it comes out. My doc said it works well at lower doses so 10mg may equal 40 of Celexa. I am leary of a ssri, but not sure what else to do. The pdoc also said my problem is finding something that works at a low enough dose to keep the side effects down since I react so bad.

Ron: FE study is going slow, test is in October. Not so sure I want to stay an engineer at this point. Maybe cutting lawns would be easier since my boss is an ass. But, he may be getting his in the near future from his higher ups.

Finally, on lithium: I was told NOT to decrease my salt since it would make my lithium levels increase and I do feel better getting more salt. Placebo or real I am not sure, but if I sweat I feel worse and it is pretty much the same feeling as when I raise my lithium past 600 mg's.

I am not much help, but appreciate both your posts since we have some similiarities.
Cheers
Johnj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnj thread:113419
URL: http://www.dr-bob.org/babble/20020725/msgs/113724.html